Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The cost of computing integers


Authors: W. de Melo and B. F. Svaiter
Journal: Proc. Amer. Math. Soc. 124 (1996), 1377-1378
MSC (1991): Primary 11N56, 11A25, 11Y16
DOI: https://doi.org/10.1090/S0002-9939-96-03173-5
MathSciNet review: 1307510
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We analyse the growth rate of a number theoretic function related to the operational complexity of integers


References [Enhancements On Off] (What's this?)

  • [SS] M. Shub and S. Smale, On the Intractability of Hilbert's Nullestellensatz and an algebraic version of ``$NP \ne P$?'', preprint.
  • [BSS] L. Blum, M. Shub, and S. Smale, On a theory of computation and complexity over the real numbers: NP-completeness, recursive functions and universal machines, Bull. Amer. Math. Soc. 21 (1989), 1--46. MR 90a:68022

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11N56, 11A25, 11Y16

Retrieve articles in all journals with MSC (1991): 11N56, 11A25, 11Y16


Additional Information

W. de Melo
Affiliation: Instituto de Matematica Pura e Aplicada, Estrada Dona Castorina 110, Jardim Botanico, Rio de Janeiro, Brazil
Email: demelo@impa.br

B. F. Svaiter
Affiliation: Instituto de Matematica Pura e Aplicada, Estrada Dona Castorina 110, Jardim Botanico, Rio de Janeiro, Brazil
Email: benar@impa.br

DOI: https://doi.org/10.1090/S0002-9939-96-03173-5
Received by editor(s): May 31, 1994
Received by editor(s) in revised form: October 24, 1994
Communicated by: William W. Adams
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society